Canonical bases for subalgebras of factor algebras

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce canonical bases for subalgebras
of quotients of the commutative and non-commutative polynomial
ring. The usual theory for Gröbner bases and its counterpart for
subalgebras of polynomial rings, also called SAGBI bases, are combined to obtain a tool for
computation in subalgebras of factor algebras.
Original languageEnglish
Pages (from-to)63-77
JournalComputer Science Journal of Moldova
Volume7
Issue number1
Publication statusPublished - 1999

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'Canonical bases for subalgebras of factor algebras'. Together they form a unique fingerprint.

Cite this